# SDR SIMA200620817

- Difficulty date: July 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 9,454 hours, 8,516 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  REMOVED CORROSION BY CUTTING OUT SECTION OF THE CENTER OMEGA BEAM FOUND CORRODED.  FABRICATED FILLER, DOUBLER AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 33, CHAPTER 53-00-10 FIG 203.  RETURNED AIRCRAFT TO SERVICE.  (M)
